ADHD-Life


Day 5 on Strattera
August 17, 2006, 11:41 am
Filed under: Blogroll, Testing Strattera

Day 5 on Strattera

How I feel

I feel very frustrated right now. 😦

From the first day I started with Strattera, I felt sick because of the side effects.
But I also felt happy because I felt calmer, not so stressed and explosive.
That went on until today. Even today I thought this would be a good day.

But now in the evening I felt suddenly VERY stressed and explosive.
I’m in a very bad mood and I’m happy I’m alone at home on the moment.
Because I really don’t feel good right now.

Complains/side effects

I don’t really know what to say now.
In the day I felt good, although I got out of breath very quickly today.
My wife and I where walking in the woods, not even so long.
But just after a few minutes I was already out of breath.
Me the guy who use to run half a marathon!
And on the moment I feel extreme bad.
Sweating, in a very bad mood without any reason.
And of course I also feel very disappointed.
Because I was getting a hope of a good start with this meds.
4 calm days was a record I think.
I’m still feeling VERY tired and have sweatings,
but I wouldn’t care so much about that if I was still calm.
I know, i know, it’s way to early to draw any conclusions.
But patience was never my strongest point.
So I guess I have to just get over it and go on.

ADHD effects

Well until this evening I did think that I was calmer, and I did love that!
But that is over right now.
The days that I was calm where fantastic.
I feel a change in so many parts of my life.
I don’t feel attacked so quickly.
So I don’t have such a long toe’s if you know what I mean.
I didn’t get irritated so fast so that helps in communicating with the ones close to you.
And I could enjoy the days more.

According to what they advised me I should start with a double dose tomorrow.
I’m still not sure if I should do that.
Like I wrote earlier, in Holland and other countries they start, also for grown ups
with 25 mg. They put me right away on 40 mg.
So to go to 80 mg doesn’t sound very safe to me.
But now when I feel like this it is maybe a good idea anyway.
Well I can sleep over it and decide tomorrow.

PS: If you are following my blog then please let me know via the guest book,
and fill in the poll.
So I know that people are really reading it, and I’m not just doing it to fool myself.

Well up till tomorrow, have a good night!

Advertisements

2 Comments so far
Leave a comment

Yes Theo, I’m reading your blog with big interest! Thank you for writing it 🙂 Charlotte

Comment by Charlotte Bjørn Poulsen

Hi Charlotte!

Thanx for your reaction!
No meds have been working for me.
But I make it, just take one day at the time and with the help of God.
Nice to get respons!
Thanx again!

Comment by Theo




Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s



%d bloggers like this: